# SDR VOX2001F00000

- Difficulty date: September 19, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N60FL
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1512SA
- Engine: Garrtt TPE33110
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 030A3842141
- Condition: Frozen
- Location: Mlg Door
- Part time: 7,124 hours
- Component: Fwd Door Alt
- Component part number: 030A3842141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUFFERED FORWARD DOOR MALIFUNCTION, THE SAFEGUARD SYSTEM FAILED (SHEAR PIN ROD) ASSEMBLY COULD NOT SEPARATE FROZE UP.  FORWARD DOORS WERE OPEN PARTIALLY,  TRIED TO EMERGENCY EXTEND.  LEFT MAIN TIRE CAUGHT EDGE OF FORWARD DOOR AND JAMMED MAIN LANDING GEAR EXTENSION.  AIRCRAFT HAD TO MAKE GEAR UP LANDING.
